Seizure precautions in nursing

Common Questions and Answers about Seizure precautions in nursing

seizure

Avatar n tn I started taking a multivitamin and the muscle fasciculations improved, but by Christmas I started getting the buzzing in my feet on and off not constant, and it also rotates feet. I am a student trying to finish a BA in nursing, my medical bills are getting high so I am trying to stay away from the neuro. My gp is testing me for Celiac disease today. Thanks for any help.
Avatar f tn Reglan (metoclopromadine) is a very cheap medication, unfortunately, it is also metabolized in the kidneys, so a too high dose results in toxic levels in the blood. My husband and I discovered that completely bypassing the GI tract by using reglan injections worked much better in the end. Chica didn't get the extra pyramidal side effects (extreme restlessness, shaking and trembling) from the reglan injections that she got from the oral meds.
Avatar n tn My 14 y/o granddaughter became a cheerleader this year. In 9/2009 in the early morning as she was dressing for school, she passed out and was taken to the ER because she hit her head. Initial ER diagnosis was that the problem was due to vagal response. Presenting symptoms included recent sinus infection and ear infection, severe constipation, headache, jaw tightness and pain, and abdominal pain.
483814 tn?1214315080 IMPORTANT SAFETY INFORMATION FOR LEVAQUIN The most common adverse drug reactions (≥3%) in US clinical trials were nausea, headache, diarrhea, insomnia, constipation, and dizziness. Safety and efficacy in pregnant women and nursing mothers have not been established. Levofloxacin is not indicated for pediatric patients (<18 years of age). Levofloxacin is contraindicated in persons with known hypersensitivity to levofloxacin or other quinolone antibacterials.
Avatar n tn My son's potential would seem to be high. Are there indicators or precautions to take in his situation to decrease the likelihood of hemorrhage? Thank you very much for this valuable service you provide.
Avatar m tn I know it's given to elderly patients in nursing homes to help them function. You only take a little and just when you wake up in the morning and only once.
544292 tn?1268886268 But that's not the most alarming part of Tramadol in my case. In my case the antidepressant that they tacked on to the cocktail is the thing that causes all the rough psychological and mental symptoms. It's a Two Fer One! I've been feeling like I was going crazy for a long time. And in addition to that; the scary suicidal ideation. The suicidal ideation vanished and returns ONLY if I get a flare up of withdrawal symptoms. That happens if I get over stressed.
Avatar n tn Other postings indicate that if symptoms continue or periodically return, then that is an indication that it was more than just a TIA or that there are continuing problems. The problems I continue to experience are occasional light numbness in the left side of my face, (nothing like the initial numbness on the day of the TIA which was on the Right side of my face), weakness and fatigue in my neck, right arm and right leg.
Avatar f tn just put me on 25mg of topamax for headaches due to a car accident that i was in back in Aug. My Son was on topamax after he had a seizure and was in a coma for 7days. We took him off the topamax because he was so loopy. I havnt started taking it yet iam soooo..... scared. I hate that loopy feeling! As for the tingling i already suffer for tingling in my fingers due to the accident as well. I wonder if this will make it worse? At what dosage did you guys start feeling these side effects?
Avatar n tn Again on monday night and Tuesday morning she threw up again. I have been nursing my daughter every since she was born and I'm wondering if there is any way possible that somehow my milk is making her sick. She nurses a little during the day still but mostly at night because she sleeps in the same bed with me. She uses it to go back to sleep when she wakes up and to fall asleep in the first place.
1932256 tn?1327949940 He vomits (violently) many times a day, can't eat more than 1/2 cup of soup or a glass of Instant Breakfast in a day. He lays in his bed and I can hear him throwing up and moaning in agony and I don't know what to do!!! He can't take any Xanax or any opiods of any kind or the clinic won't give him the methadone, so I have no idea how to help ease his pain. Please, please tell me what I can do ... This is ripping my heart out!!!!
Avatar n tn In the next day or two can everyone check in how they're doing? It's helpful to all of us to see how this is all going. Thanks!
Avatar n tn Have you checked the string to see if it's still in place? You said that your last AF was the beging of Oct? How many days late are you? In most cases you can take the test the first day of missed Af. But the longer you wait the more chances of getting a correct answer. Take another test in a day or two and if you still don't get a + then go in and see your Dr. and ask for a blood test. Another thing, what kind of IUD do you have?
Avatar n tn I am kind of in the same boat. My last menstral cycle was in September .. and it is now Nov. 25 and still nothing. I feel pregnant, but I just took a blood test yesterday and it came up negative. How odd huh? I don't know what to do about it. I know that I am pregnant and definitely feel it. I have had one prior pregnancy, and hope this is another one. Can blood tests be wrong ?
162948 tn?1205256292 I was nursing for the first full year I had my IUD in, which helped contribute to not having an af. Once I weaned, my period returned, but was extremely light, literally a few days of spotting. When I got it removed, my cycle stayed the same.
Avatar f tn ALSO ALTHOUGH THERE IS THE NUMBNESS I HAVE PERIODIC ITCHING FEELING AND CRAWLEY FEELINGS IN MY CHIN AND LIP, DOES THIS MEAN I HAVE INFERIOR ALVELOAR NERVE DAMAGE..WILL IT GET BETTER IS THERE ANYTHING I CAN TAKE TO HELP THIS SITUATION..